| Catalog Number |
M0035421020 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the procedure the subject coil detached prematurely inside the microcatheter.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.No further information available.
Additional Manufacturer Narrative
H3 other text : the device is not available to the manufacturer.
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.D4 expiration date - added.Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.Visual and functional inspections were not performed due to the device was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.While there are a number of potential causes for the reported issue, because review of available information failed to identify a definitive cause and the device was not returned for analysis, an assignable cause of undeterminable was assigned to the reported events: ¿main coil prematurely detached/separated during use' and 'main coil failed/unable to detach'.
Event or Problem Description